# SDR 2008UALA01236

- Difficulty date: March 8, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM FRAME UPPER SURFACE IS CORRODED, BS 294.5, RBL 15"-25".  MAJOR REPAIR ACCOMPLISHED: FABRICATED & INSTALLED BS 294 FLOORBEAM UPPER CAP SPLICE REPAIR.
